# SDR FDEA202511132172

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 5,200 hours, 2,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876112
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP - FLOOR PANEL 242UFF (145T5876-112) REQUIRES REPAIR. REPAIRED MAINDECK FLOORPANEL 242UFF MPN# 145T5876-112 STA 980-1114.82 RBL 54.75- RBL   74.25 IN REF TO B767 SRM 53-00-50-2R FIG 201 SH 2 REPAIR 1. SEE JPF FOR ALL WORKSTEPS   ACCOMPLISHED. INSTALLATION OF FLOOR PANEL 242UFF WILL BE ACCOMPLISHED ON WO# 91292   SEQ# 114. THIS IS A MAJOR REPAIR.
